# SDR AALA202204294666

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737
- Aircraft serial: 33210
- Aircraft time: 36,599 hours, 14,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT ROW 13 SEATS ABC LENS COVER MISSING. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 13 PER AMM 33-51-11.
